# SDR UIEA2018121502842

- Difficulty date: December 15, 2018
- Submitted: December 26, 2018
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 77,084 hours, 16,692 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT MAIN CARGO LOOP 1 STATUS MESSAGES. PERFORMED OPS TEST OF MAIN DECK CARGO SMOKE DETECTION SYSTEM IAW AMM 26-00-00 OPS TEST GOOD. NO FAULTS NOTED AT THIS TIME. AT TIME OF VISITING ACFT STATS MSGS WERE NOT PRESENT. PERFORMED FIM 26-14 FT 809 FOUND FAULT WHEN PRESSING ENG/APU/CARGO SWITCH AND MN CARGTO LOOP 1 AND MAIN CARGO LOOP 2 DID NOT APPEAR ON THE "ECS/MSG". NEEDS FURTHER TROUBLESHOOTING. T/S IAW FIM 26-14 FT 809, OPS CHECKED IAW AMM 26-14-00. SYSTEM CKS NORMAL, NO DEFECTS NOTED.
